# SDR SWIA202053315

- Difficulty date: September 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRANSVERSE FLOOR BEAM UPPER STRAP OUTBOARD OF LBL 27 AT FS 349.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED TRANSVERSE FLOOR BEAM UPPER STRAP OUTBOARD OF LBL 27 AT FS 349, REF BOMBARDIER DWG STS EA, CRJ-200 SRM.
